# SDR ABXA20251223351

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,631 hours, 28,375 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 100
- Part time: 4,345 hours, 2,276 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFT CARGO FIRE INDICATION AFTER ENGINE SHUT OFF IN BLOCK, RAN QRH CHECKLIST AND DISCHARGED FIRE BOTTLE.  CALLED TOWER AS EMERGENCY AIRCRAFT AND ASKED FOR FIRE TRUCKS.  FIRE CHIEF FOUND NO ISSUE, NO SMOKE OR FIRE.  MAINTENANCE REMOVED & REPLACED #1 AFT CARGO FIRE BOTTLE IAW BAC AMM 767 26-23-02; OPS CHECK GOOD C/W RII FORM 26-04-01.  AIRCRAFT RETURNED TO SERVICE.
